# SDR FDEA201106212366

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 77,084 hours, 31,223 cycles
- Engine: Ge CF66D
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, NR 1 THROTTLE STUCK AT CLIMB POWER.  DISCONNECTED AUTO THROTTLES, NO HELP.  AFTER 10  MIN, THROTTLE CAME FREE.  CONTINUED WITH AUTO THROTTLE DISCONNECTED.  THROTTLES WORKED NORMALLY THRU ENTIRE FLT.  INSPECTED PUSH-PULL CABLE & PUSH-PULL CABLE AT ENGINE END HAD A  STICKY CONTAMINANT.  REMOVED CONTAMINANT WITH ALCOHOL.  PURGED PUSH-PULL CABLE IAW MM76-11-02-2.  NO FURTHER DEFECTS NOTED.  PERFORMED PUSH-PULL CABLE FORCE & FORCE WAS APPROX 4 -4.5LBS.  INSPECTED THROTTLE QUADRANT IN AVIONICS BAY & THROTTLE IDLER CRANK ON PYLON, NO DEFECTS NOTED. PERFORMED   AUTOTHROTTLE TEST MM 22-00-00-5.  ALL TESTS PASSED.
